MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*PIN PUNCH; HIP INSTRUMENTS : TAMPS

DEPUY ORTHOPAEDICS INC US S-ROM*PIN PUNCH; HIP INSTRUMENTS : TAMPS
Model Number 53-1500
Medical Device Problem Codes Material Twisted/Bent (2981); Scratched Material (3020); Illegible Information (4050)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Visual analysis found the product information etching difficult to read due to scratching and tip was bent.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instruments are scratched up or damaged and sizes can¿t be read or identified easily.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Additional Manufacturer Narrative
The device malfunction, visual : scratched/nicked, will no longer be reported as there has not been a serious injury associated with this failure within the past 2 years.Please consider this the last manufacturer report number submitted against this malfunction.

Common Device Name
HIP INSTRUMENTS : TAMPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic drive
warsaw, IN 46581-0988
6107428552
MDR Report Key10043319
Report Number1818910-2020-11927
Device Sequence Number3622866
Product Code LRY
UDI-Device Identifier10603295171591
UDI-Public10603295171591
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53-1500
Device Catalogue Number531500
Device Lot NumberHT0908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2020
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 05/07/2020
Supplement Date Received by Manufacturer05/08/2020
08/25/2025
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date05/19/2020
08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown